| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
10/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported following the intraocular lens implantation the lens was explanted in a secondary procedure due to the patient was still experiencing distance blurry vision.Additional information has been requested and received stating there was no harm to the patient and the issues have resolved.The prognosis was good.
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution is dried on the lens.The lens is cut in half, typical of insertion and removal from the eye.A piece of lens material is broken off the edge of the optic.A power and resolution inspection could not be conducted due to extensive damage.The file indicated the use of a qualified cartridge and handpiece.The file also indicates the use of a non-qualified viscoelastic.The root cause for the reported events could not be determined.A power and resolution inspection could not be conducted due to extensive damage.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.The manufacturer internal reference number is: (b)(4).